Open Access
Translator Disclaimer
April, 2011 L models of based mapping spaces
Urtzi BUIJS, Yves FÉLIX, Aniceto MURILLO
J. Math. Soc. Japan 63(2): 503-524 (April, 2011). DOI: 10.2969/jmsj/06320503


In this paper, for any pointed map f: XY between finite type nilpotent CW-complexes, we obtain L and Lie models of mapf*(X,Y), the pointed space of based maps homotopic to f, in terms of Lie algebras constructed from the Quillen models of X and Y. The main advantage of our approach is to allow X to be an infinite dimensional CW-complex, in which case mapf*(X,Y) has no longer the homotopy type of a finite type CW-complex.


Download Citation

Urtzi BUIJS. Yves FÉLIX. Aniceto MURILLO. "L models of based mapping spaces." J. Math. Soc. Japan 63 (2) 503 - 524, April, 2011.


Published: April, 2011
First available in Project Euclid: 25 April 2011

zbMATH: 1252.55006
MathSciNet: MR2793109
Digital Object Identifier: 10.2969/jmsj/06320503

Primary: 54C35‎ , 55P62

Keywords: L_∞ algebra , mapping space , Quillen model , Rational homotopy theory

Rights: Copyright © 2011 Mathematical Society of Japan


Vol.63 • No. 2 • April, 2011
Back to Top